BibTeX record journals/jct/BensmailHLMT17

download as .bib file

@article{DBLP:journals/jct/BensmailHLMT17,
  author    = {Julien Bensmail and
               Ararat Harutyunyan and
               Tien{-}Nam Le and
               Martin Merker and
               St{\'{e}}phan Thomass{\'{e}}},
  title     = {A proof of the Bar{\'{a}}t-Thomassen conjecture},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {124},
  pages     = {39--55},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jctb.2016.12.006},
  doi       = {10.1016/j.jctb.2016.12.006},
  timestamp = {Thu, 15 Jun 2017 21:30:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/BensmailHLMT17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier